i have this exact symptom after 1 week of TSW (I was on TS for about 7 months, twice daily application to my face.. not sure how strong it was, but i think it was relatively mild). Now whole face is covered in yellow flakes, exactly as you described.. Also I never had the flares etc as you mentioned others often do - nope I never did.. mine was always quite consistent. Anyway - just wondering how long the flakes lasted for you, and if the coal tar soap (which doesnt contain any coal tar btw) worked long term? or if u switched another soap or method etc. Info pls!!
The most common side effect of topical corticosteroid use is skin atrophy. All topical steroids can induce atrophy, but higher potency steroids, occlusion, thinner skin, and older patient age increase the risk. The face, the backs of the hands, and intertriginous areas are particularly susceptible. Resolution often occurs after discontinuing use of these agents, but it may take months. Concurrent use of topical tretinoin (Retin-A) % may reduce the incidence of atrophy from chronic steroid applications. 30 Other side effects from topical steroids include permanent dermal atrophy, telangiectasia, and striae.